MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JOURNEY TIBIA BASE NP RT SZ 7; PROSTHESISKNEEPATELLOFEMOROTIBIALSEMICONSTRAINEDCEMENTEDPOLYMERMETALPOLYMER

SMITH & NEPHEW, INC. JOURNEY TIBIA BASE NP RT SZ 7; PROSTHESISKNEEPATELLOFEMOROTIBIALSEMICONSTRAINEDCEMENTEDPOLYMERMETALPOLYMER
Model Number 74022217
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Injury (2348)
Date of Event 04/25/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that an arthroscopy was performed due to arthrofibrosis.
 
Additional Manufacturer Narrative
The devices, used in treatment, were not returned for evaluation and the reported event could not be confirmed.The medical investigation concluded that this complaint is from the journey ii bcs study, reporting a revision secondary to ¿arthrofibrosis¿.It has been communicated that no further information would be forthcoming.Without supporting clinical/medical documents, a thorough investigation cannot be performed.Should information become available this complaint can be re-assessed.A review of complaint history did not reveal additional complaints for the listed batches.A review of the manufacturing records did not reveal a manufacturing abnormality that could have caused or contributed to the reported incident.At this time, we have no reason to suspect that the product failed to meet any product specifications at the time of manufacture.Some potential probable causes of this event could include a surgical complication or procedural error.Based on this investigation, the need for corrective action is not indicated.Without the return of the actual product involved, our investigation could not proceed.Should the device or additional information be received, the complaints will be reopened.

Brand Name
JOURNEY TIBIA BASE NP RT SZ 7
Common Device Name
PROSTHESISKNEEPATELLOFEMOROTIBIALSEMICONSTRAINEDCEMENTEDPOLYMERMETALPOLYMER
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key9484152
Report Number1020279-2019-04448
Device Sequence Number572385
Product Code JWH
UDI-Device Identifier03596010554390
UDI-Public03596010554390
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K042515
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,study,use
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/17/2024
Device Model Number74022217
Device Catalogue Number74022217
Device Lot Number14LM13374
Initial Date Received by Manufacturer 11/25/2019
Supplement Date Received by Manufacturer03/12/2020
Initial Report FDA Received Date12/17/2019
Supplement Report FDA Received Date03/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;